# SDR SWAA063981

- Difficulty date: October 14, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 41,885 hours, 35,734 cycles
- Engine: Ge CFM563B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shaft
- Part number: 154BY
- Part serial: 06259
- Condition: Broken
- Location: Vbv Motor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

WHILE CLIMBING OUT OF PHX ABOVE FL 250, NR 1 ENGINE WAS UNABLE TO REACH CLIMB N1 POWER SETTING WITH PMC OFF.  THROTTLE WAS ALL THE WAY TO FWD STOP.  REMOVED AND REPLACED BROKEN VBV MOTOR MAIN SHAFT PER MM.
